# SDR SWIA2020031049244

- Difficulty date: January 15, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Latch
- Condition: Broken
- Location: Ac Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*GROUND A/C DOOR 172BR AFT LATCH BULLNOSE BROKEN (MARKED)   (C CHECK) RO 3/7/2020    REMOVED AND INSTALLED NEW LATCH AND RIVETS  IN PANEL 172BR, AFT GROUND A/C DOOR, REF CRJ200, SRM.
